MID MAY-HEM FRENZY ON NOW! ONLY WHILE STOCKS LAST AND PRICE ENDS 11:59PM 20/5/24!!
代購

Gaviscon Dual Action Peppermint - 600ml

$14.70 $16.99

ORDER ONLINE PRICE ONLY!

1 left in stock.

 
Gaviscon
Gaviscon

Gaviscon Dual Action Liquid Heartburn & Indigestion Relief Peppermint

Dual-acting formula for heartburn and indigestion

  • Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion
  • Starts to soothe from 4 minutes*

It works in two different ways:

  1. The antacid - neutralises excess stomach acid.
  2. The raft - the sodium alginate forms a 'raft' on top of your stomach contents. It acts as a physical barrier that helps to soothe the burning pain in your chest

Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.

  • Suitable for occasional and moderate heartburn sufferers
  • Mixed berry/peppermint flavour

* Strugala V et al. 2010.

Key features

Gaviscon
Gaviscon
Gaviscon
Gaviscon

General Information

  • Dual-acting formula for heartburn and indigestion
  • Starts to soothe from just 4 minutes*
  • * Strugala V et al. 2010
  • Only Gaviscon blocks reflux#^
  • #By forming a physical barrier on top of stomach contents
  • ^Only currently a register and available product in Australia
  • Suitable for occasional and moderate heartburn sufferers
  • Mixed berry/peppermint flavour

Warnings

Keep out of reach of children.

IMPORTANT INFORMATION

Does not contain aluminium, sugar, gluten or artificial colouring.
The maximum total daily intake (80mL) for adults contains 1018mg of sodium (take into account if on a low sodium diet).

Ingredients

Contains: Each 10mL dose of oral liquid suspension contains 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Balcium Carbonate, Contains Hydroxybenzoates and Saccharin.

Directions

  • Shake well before use.
  • Adults and children over 12 years: 20mL.
  • Children 6-12 years: 10mL.
  • Not recommended for children under 6 years.
  • Take as required after meals and before going to bed, up to 4 times a day or as directed - Ensure cap seal is unbroken before first use.
  • If symptoms persist see your doctor.
 
USAGE ADVICE
Always read the label. Use only as directed. If symptoms persist see your healthcare professional.
 
STORAGE INSTRUCTIONS
Store below 30°C but do not refrigerate.
Discard 6 months after opening.
English